Alert archive / Kansas / Freeze Warnings in 2008
Freeze Warning 3, NWS Dodge City, KS
NWS Dodge City, KS issued this freeze warning at Oct 26, 2008, 2:43 AM CDT for 15 counties in Kansas. It took effect at Oct 27, 2008, 3:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2008, 2:43 AM CDT (07:43 UTC)
- In effect from
- Oct 27, 2008, 3:00 AM CDT
- Expired
- Oct 27, 2008, 10:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Dodge City, KS
Counties Barber County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 53 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2995 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 260743 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 243 AM CDT SUN OCT 26 2008 ...FREEZING TEMPERATURES ARE EXPECTED OVER SECTIONS OF SOUTHWEST KANSAS SUNDAY NIGHT AND MONDAY MORNING... .A STRONG COLD FRONT WILL MOVE THROUGH THE HIGH PLAINS REGION TODAY. COLD CANADIAN HIGH PRESSURE IS FORECAST TO SETTLE ACROSS WESTERN KANSAS LATER TONIGHT AND MONDAY. AS NORTH WINDS SLAKEN TOWARD TOMORROW MORNING...GOOD RADIATIONAL COOLING WILL ALLOW TEMPERATURES TO DROP WELL INTO THE 20S FOR SEVERAL HOURS DURING EARLY MONDAY. KSZ030-031-043>046-064>066-078>081-089-090-261545- /O.UPG.KDDC.FZ.A.0001.081027T0800Z-081027T1500Z/ /O.NEW.KDDC.FZ.W.0003.081027T0800Z-081027T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 243 AM CDT SUN OCT 26 2008 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 10 AM CDT MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES WILL LIKELY FALL INTO THE 23 TO 29 DEGREE RANGE AS WINDS DECREASE AFTER MIDNIGHT SUNDAY NIGHT. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ EKB
5 follow-up statements
000 WWUS73 KDDC 261548 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1048 AM CDT SUN OCT 26 2008 ...FREEZING TEMPERATURES ARE EXPECTED OVER SECTIONS OF SOUTHWEST KANSAS SUNDAY NIGHT AND MONDAY MORNING... .A COLD CANADIAN HIGH PRESSURE WILL SETTLE ACROSS WESTERN KANSAS TONIGHT AND MONDAY. AS NORTH WINDS SLAKEN TOWARD TOMORROW MORNING...GOOD RADIATIONAL COOLING WILL ALLOW TEMPERATURES TO DROP WELL INTO THE 20S FOR SEVERAL HOURS DURING EARLY MONDAY. KSZ030-031-043>046-064>066-078>081-089-090-270200- /O.CON.KDDC.FZ.W.0003.081027T0800Z-081027T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1048 AM CDT SUN OCT 26 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT MONDAY. TEMPERATURES WILL LIKELY FALL INTO THE 23 TO 29 DEGREE RANGE AS WINDS DECREASE AFTER MIDNIGHT TONIGHT. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS73 KDDC 262005 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 305 PM CDT SUN OCT 26 2008 ...FREEZING TEMPERATURES ARE EXPECTED OVER SECTIONS OF SOUTHWEST KANSAS EARLY MONDAY MORNING... .A COLD CANADIAN HIGH PRESSURE WILL SETTLE ACROSS WESTERN KANSAS OVERNIGHT AND MONDAY. AFTER MIDNIGHT NORTH WINDS BECOME LIGHT AND GOOD RADIATIONAL COOLING WILL ALLOW TEMPERATURES TO DROP INTO THE MID TO UPPER 20S FOR SEVERAL HOURS EARLY MONDAY MORNING. KSZ030-031-043>046-064>066-078>081-089-090-270415- /O.CON.KDDC.FZ.W.0003.081027T0800Z-081027T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 305 PM CDT SUN OCT 26 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT MONDAY. LIGHT WINDS AND A CLEAR SKY WILL ALLOW TEMPERATURES TO FALL INTO 23 TO 29 DEGREE RANGE DURING THE EARLY MORNING HOURS. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 18
000 WWUS73 KDDC 270436 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1136 PM CDT SUN OCT 26 2008 ...FREEZING TEMPERATURES ARE EXPECTED OVER SECTIONS OF SOUTHWEST KANSAS EARLY MONDAY MORNING... .COLD CANADIAN HIGH PRESSURE WILL SETTLE INTO SOUTHWEST KANSAS THROUGH THE REMAINDER OF TONIGHT. LIGHT AND VARIABLE WINDS COMBINED WITH CLEAR SKIES WILL HELP TEMPERATURES FALL INTO THE LOW TO MID 20S IN MOST AREAS TOWARD MORNING. KSZ030-031-043>046-064>066-078>081-089-090-271245- /O.CON.KDDC.FZ.W.0003.081027T0800Z-081027T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1136 PM CDT SUN OCT 26 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT MONDAY. LIGHT WINDS AND A CLEAR SKY WILL ALLOW TEMPERATURES TO FALL INTO 23 TO 28 DEGREE RANGE DURING THE EARLY MORNING HOURS. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GERARD
000 WWUS73 KDDC 270801 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 301 AM CDT MON OCT 27 2008 ...FREEZING TEMPERATURES ARE EXPECTED OVER SECTIONS OF SOUTHWEST KANSAS EARLY THIS MORNING... .COLD CANADIAN HIGH PRESSURE HAS SETTLED INTO SOUTHWEST KANSAS. KSZ030-031-043>046-064>066-078>081-089-090-271500- /O.CON.KDDC.FZ.W.0003.000000T0000Z-081027T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 301 AM CDT MON OCT 27 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... LIGHT WINDS AND A CLEAR SKY WILL ALLOW TEMPERATURES TO FALL INTO MID AND UPPER 20S DURING THE EARLY MORNING HOURS. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 33
000 WWUS73 KDDC 271447 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 947 AM CDT MON OCT 27 2008 ...TEMPERATURES WARMING ABOVE FREEZING... .CLEARING SKIES...ALONG WITH PLENTY OF SUNSHINE...WILL ALLOW TEMPERATURES TO CLIMB ABOVE FREEZING. KSZ030-031-043>046-064>066-078>081-089-090-271600- /O.EXP.KDDC.FZ.W.0003.000000T0000Z-081027T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 947 AM CDT MON OCT 27 2008 ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. .FREEZING TEMPERATURES THIS MORNING HAVE SLOWLY BEGUN TO CLIMB AS A RESULT OF CLEARING SKIES AND PLENTIFUL SUNSHINE ACROSS SOUTHWEST KANSAS. TEMPERATURES WILL CLIMB ABOVE FREEZING BY 10 AM...OR SHORTLY THEREAFTER. AS A RESULT, THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. $$ 18
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Oct 26, 2:41 AM CDT, 2 minutes earlier.
Area forecast discussion, Oct 26, 2:41 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 241 AM CDT SUN OCT 26 2008 .DISCUSSION... DAYS 1-2... FORECAST CONCERN IS THE POSSIBILITY OF A KILLING FREEZE ON MONDAY MORNING FOR NORTHEAST PORTION OF THE CWA AMPLIFICATION OF THE WESTERN NORTH AMERICAN RIDGE-EASTERN TROUGH PATTERN IS PROCEEDING AS EXPECTED. THIS PROCESS IS STRONGLY LINKED TO A GLOBAL CIRCULATION COUPLING INVOLVING EASTERN HEMISPHERE TROPICAL CONVECTIVE FORCING (CENTERED 130E PER FULL DISK SATELLITE IMAGERY INCLUDING A MJO COMPONENT) AND MERIDIONAL MOMENTUM TRANSPORTS. RIDGES ARE ANOMALOUSLY STRONG ACROSS THE MIDLATITUDES OF BOTH HEMISPHERES. FOR EXAMPLE, ANTICYCLONICALLY CURVED BANDS OF 250MB WIND SPEED ANOMALIES ARE EXCEEDING 50M/S FROM NORTH AMERICA INTO THE ATLANTIC OCEAN. AS HAS BEEN THE CASE FOR AT LEAST THE PAST YEAR, YET ANOTHER TRANSIENT POSITIVE PHASE OF THE PACIFIC-NORTH AMERICAN TELECONNECTION IS OCCURRING. REGIONALLY, AN INTENSE MID/UPPER TROPOSPHERIC POLAR JET STREAM EXTENDS FROM WESTERN CANADA INTO THE UPPER MISSISSIPPI VALLEY. THERE ARE TWO DISTINCT JET STREAKS ALONG THIS FEATURE HAVING 300MB WIND SPEED TOTALS IN EXCESS OF 150KTS. THE LEADING ONE IS PROGRESSING INTO THE DAKOTAS WITH THE SECOND BACK OVER ALBERTA. THERE ARE SURGES OF COOL AIRMASSES WITH EACH, WITH THE COLDEST AIR TIED TO THE ALBERTA JET STREAK. THE SOURCE REGION FOR THE LATTER IS NORTHWEST CANADA, WHERE SURFACE TEMPERATURES WERE SLIGHTLY BELOW 0F. CURRENT SURFACE OBSERVATIONS (05Z 26 OCTOBER) INDICATE THE FIRST COLD FRONT IS ABOUT TO CROSS INTO THE NORTHERN KANSAS WITH THE SECOND MOVING RAPIDLY SOUTH THROUGH MONTANA AND NORTH DAKOTA. THREE-HOUR PRESSURE TENDENCIES BEHIND EACH FRONT HAVE BEEN GREATER THAN PLUS 5MB. MODELS SUCH AS THE WRF,RUC AND GFS HAVE COLD FRONT NUMBER 1 THROUGH MY CWA BY 12Z. THERE WILL BE A BRIEF PERIOD OF 20-25KT NORTH WINDS BEFORE DECREASING BY 15Z. COLD FRONT NUMBER 2 WILL BLAST THROUGH MY CWA BY LATE TODAY, AGAIN FOLLOWED BY A PERIOD OF 20-25KT NORTH WINDS. MAXIMUM TEMPERATURES TODAY SHOULD STILL RISE INTO THE MID 50S-LOWER 60S BY EARLY AFTERNOON GIVEN GOOD MIXING, THEN START SLOWLY FALLING. WHETHER OR NOT A KILLING FREEZE OCCURS EARLY MONDAY DEPENDS ON IF BOUNDARY LAYER DECOUPLING OCCURS. MODEL SOUNDINGS FROM BOTH THE GFS AND WRF SUGGEST THERE WILL BE DECOUPLING ALLOWING RADIATIONAL COOLING BEFORE SUNRISE MONDAY. THAT MAKES SENSE SINCE THE SURFACE ANTICYCLONE (1040MB+) WILL BE HEADED DIRECTLY FOR MY CWA, CONSISTENT WITH THE JET DYNAMICS AND TEMPERATURE ADVECTION PATTERNS. BOTTOM LINE, THERE WILL FIRST BE COOLING DUE TO ADVECTION (TEMPS ACROSS SOUTHERN CANADA IN THE UPPER 20S WITH 25-30KT NORTH WINDS), THEN RADIATION. AFTER COORDINATION, DECIDED TO UPGRADE FREEZE WATCH TO A FREEZE WARNING FOR MONDAY MORNING. TEMPERATURES WILL STRUGGLE TO GET INTO THE 50S MONDAY WITH THE COOL ANTICYCLONE ACROSS THE CWA AND LITTLE MIXING. THE COLD GFS SUGGESTS 850MB TEMPERATURES TO VARY FROM MINUS 4C NORTHEAST TO PLUS 6C SOUTHWEST ACROSS MY FORECAST AREA. REGARDLESS OF MODEL DETAILS, IN SPITE OF FULL SUNSHINE MAXIMUMS AROUND HAYS MAY ONLY REACH 47F TO NEAR 60 AROUND ELKHART. GOING HIGHS FOR MONDAY ARE PER COORDINATION, AND NEXT SHIFT MAY NEED TO TWEAK. OVERALL, NO HUGE CHANGES MADE TO PREVIOUS FORECAST. DAYS 3-7... THE SURFACE PRESSURE HIGH RIDGE AXIS SHOULD BE CENTERED OVER SOUTHWEST KANSAS ON MONDAY EVENING...PROVIDING LIGHT AND VARIABLE OR EVEN CALM WINDS...AND EXCELLENT RADIATIONAL COOLING CONDITIONS ONCE AGAIN. THE SURFACE HIGH WILL SHIFT EAST OVERNIGHT AND ALLOW LIGHT SOUTHERLY FLOW TO BECOME ESTABLISHED DRAWING IN HIGHER DEW POINT AIR INTO THE WESTERN COUNTIES DURING THE DAY TUESDAY. WEAK MOISTURE TRANSPORT AND FRONTOGENESIS MAY ALLOW SOME MID LEVEL CLOUDINESS TO DEVELOP TUESDAY BUT PLENTY OF SUNSHINE SHOULD ALSO BE OBSERVED. TEMPERATURES WILL BE SOMEWHAT OF A SPREAD OF UPPER 60S OR LOW 70S WEST AND A BIT COOLER IN THE EAST WHERE INFLUENCE FROM THE EXITING HIGH WILL STILL BE OCCURRING. WITH HIGHER DEWPOINTS IN PLACE THE OVERNIGHT LOW TEMPERATURES SHOULD BE MORE ON THE MILD SIDE. GFS MOS AND THE EC ARE THE COOL MODELS FOR WEDNESDAY MORNING BUT WILL SIDE WITH A BLEND OF THE WARMER NAM/GFS OPERATIONAL. MORE UNIFORM AND WIDESPREAD TEMPERATURES IN THE 70S...AND SUNNY CONDITIONS SHOULD BE OBSERVED ON WEDNESDAY AFTERNOON AS SOUTH WINDS REMAIN IN THE 10 TO 15 MPH RANGE. A DRY TROUGH BY THURSDAY NIGHT MAY BRING SOME CLOUDINESS ACROSS THE AREA...BUT THE WIND SHIFT WILL BE PRECIPITATION FREE...WITH ANOTHER DAY OF SIMILAR TEMPERATURES (LOWS TO MID 70S) ON THURSDAY. FRIDAY INTO THE WEEKEND WILL AGAIN BE SLIGHTLY WARMER THAN NORMAL WITH LOW 70S FOR HIGH TEMPERATURES AND LOWS MOST LIKELY IN THE LOW 40S AS A BROAD UPPER RIDGE REMAINS CENTERED OVER THE WESTERN CONUS...PROVIDING SUBSIDENCE ACROSS THE CENTRAL HIGH PLAINS. && .PRELIMINARY POINT TEMPS/POPS... DDC 62 26 55 29 / 0 0 0 0 GCK 62 27 55 29 / 0 0 0 0 EHA 65 29 59 34 / 0 0 0 0 LBL 65 29 59 32 / 0 0 0 0 HYS 60 24 51 28 / 0 0 0 0 P28 67 28 55 29 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 3 AM TO 10 AM CDT MONDAY FOR KSZ030-031- 043>046-064>066-078>081-089-090. && FN12/33
Hazardous weather outlook, Oct 25, 3:46 AM CDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 346 AM CDT SAT OCT 25 2008 KSZ061>063-074>077-084>090-260900- HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-MORTON-STEVENS- SEWARD-MEADE-CLARK-COMANCHE-BARBER- 346 AM CDT SAT OCT 25 2008 /246 AM MDT SAT OCT 25 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE EXPECTED THIS MORNING. TENDER PLANTS SHOULD BE BROUGHT INSIDE OR SHELTERED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY COLD TEMPERATURES ARE EXPECTED MONDAY MORNING WITH AREAS OF FROST LIKELY NEAR THE OKLAHOMA LINE. A HARD FREEZE IS POSSIBLE EAST OF A SCOTT CITY TO DODGE CITY AND GREENSBURG LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-043>046-064>066-078>081-260900- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-FORD- EDWARDS-KIOWA-PRATT- 346 AM CDT SAT OCT 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST ARE EXPECTED THIS MORNING. TENDER PLANTS SHOULD BE BROUGHT INSIDE OR SHELTERED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY COLD TEMPERATURES ARE EXPECTED MONDAY MORNING WITH AREAS OF FROST LIKELY NEAR THE OKLAHOMA LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC RUSSELL
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.